MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the tube size markings of the device was fading.There was no patient injury.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mx 32590
MX  32590
MDR Report Key9566077
Report Number2936999-2020-00037
Device Sequence Number2866872
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number18775
Device Catalogue Number18775
Device Lot Number17A0513JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1